# SDR DALA2018071204464

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,502 hours, 25,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OIL CAN CONDITION ON AFT PRESSURE BULKHEAD AT 9, 11, 12 AND 1 O’CLOCK POSITION AT AFT ACC COMPARTMENT. MAINTENANCE REPAIRED PER ETI-37-18-422 REV 2 AND ER/A 569931-14 REV ORIGINAL.
